# SDR GLBA20050506

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 19,608 hours, 25,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT ILLUMINATED, CYCLED GEAR ALL GEAR CAME UP, TRANSIT LIGHT REMAINED ILLUMINATED. PERFORMED GEAR SWING, NOSE GEAR UPLOCK SWITCH REQUIRED ADJUSTMENT.
